# SDR R61A20100271

- Difficulty date: June 22, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 16,436 hours, 10,912 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON LT ENGINE NUMBER FOUR HEAT SHIELD AND INTERNAL STIFFENERS ON BOTTOM.  MAINTENANCE REMOVED AND REPLACED THE HEAT SHIELD (P/N 170-39554-001) AND INTERNAL STIFFENERS (P/N 170-34584-001) PER THE EMB SRM.  AC OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
